MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION
Model Number MMT-326A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via call that the customer had high blood glucose level of 501 mg/dl.Customer was treated with manual injection.Customer experienced blood glucose levels of 449, 375, 306 and 72 mg/dl.Customer stated that the reservoir was leaking.Customer reports o-ring inside lip of reservoir compartment was not missing.Customer states there were no cracks in the pump.Customer did self test and it was passed.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Evaluated 1 open or used reservoir and checked o-rings or stopper groove for anomalies none were found.Ran basal bolus leaking test as follow: reservoir filled with diluent and connected to a new infusion set, installed reservoirs and connectors into paradigm pump.Conclusion: reservoir not leaks.Also performed a visual inspection and found no physical or cosmetic damage.(b)(4).

Brand Name
RESERVOIR 1.8ML MMT-326A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10178211
Report Number2032227-2020-134631
Device Sequence Number19711355
Product Code FRN
UDI-Device Identifier00643169771437
UDI-Public(01)00643169771437(17)200607(10)HG1VWX1
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/07/2020
Device Model NumberMMT-326A
Device Catalogue NumberMMT-326A
Device Lot NumberHG1VWX1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2020
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN MMT-326A, UNOMED MMT-399
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient Weight170